Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 413-415
http://dx.doi.org/10.1155/S0161171287000498

On the q-Konhauser biorthogonal polynomials

Department of Mathematics, Milind College of Science, Aurangabad 431001, India

Received 8 May 1986; Revised 1 July 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. C. Madhekar and V. T. Chamle, “On the -Konhauser biorthogonal polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 413-415, 1987. doi:10.1155/S0161171287000498